# SDR TSAA0053198

- Difficulty date: July 30, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651960351
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED A DENT AT LEFT FUSELAGE BS 360-380 STRINGER 17L, AFT OF FORWARD ENTRY DOOR.  CUT OUT DAMAGED AREA PERFORMED HFEC INSPECTION.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
